# SDR UALA2009031000680

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 61,060 hours, 22,847 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Defective
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3L HAS LOUD AIR NOISE.  INSTALL NEW DOOR SILL AT 3L.  PICKED UP ALL THE HOLES IN MIDDLE SECTION OF DOOR SILL AND STILL NEED TO RIVET THREE BRACKETS AND COUNTERSINK ALL HOLES.  REPLACED ALL SILL PLATES.
